Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Scalp tenderness, swollen vein, on aleeve and Tylenol, ct scan done, had MRI of cervical spine normal. varicose vein?

I'm 40 y.o female with scalp tenderness for about 6 months. Tender to the touch and feels as if it is a swollen vein. Been to my dr several times and am on aleeve twice a day and Tylenol in between. Had a ct scan with dye of brain in June, was unremarkable, had an MRI of cervical spine was fine. Medication has done nothing really....could it be a varicose vein?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi, it appears that you have migraine, due to more flow to the artery in the temple bone. Probably you need to have treatment with vasoconstrictors.
I advise you to consult a physician for diagnosis and treatment. it also could be a cluster head ache, or due to anxiety, or tension. Sinusitis is also one of the causes for such pain. Thank you.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor